# SDR IPXA2016022800025

- Difficulty date: February 5, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge
- Part number: ALC85572
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT HORIZONTAL STABILIZER OTBD ELEVATOR HINGE SUPPORT FITTING HAS CHAFE DAMAGE AT STA XE=379.250.  ACCOMPLISHED CHAFE REPAIR ON RT HORIZONTAL STABILIZER OTBD FITTING AT BS XE=379.250 IAW VT-SAA EA 011-5550-01-A6118, REV I/R AND EO 5520-60025-A.
